# SDR SWAA2021010735774

- Difficulty date: December 11, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 20,610 hours, 9,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRANS ANGLE HAS CORROSION FROM STA 727I + 12 THRU STA 767 APPROXIMATE.  REMOVED AND REPLACED RT TRANSITION ANGLE FROM STA 727I + 12 THRU STA 767, PER SRM 53-00-53-2R-5 (SA-M 326 ATTACHED: A1303484)POS: RT PN/OFF: BAC1496-377 S/N OFF: NSNPN/ON: BAC1496-377 S/N ON: NSN.
